# SDR MASA2012032134595

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 18,775 hours, 15,080 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tab
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HORIZONTAL STABILIZER ANTI-ROTATION TABS ARE CHAFED.  TEMP REPAIR OF ANTI ROTATION TABS LEFT AND RIGHT PER  REO 690-55-11-005 REV D.
